# SDR ASAA2025040157020

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 75,317 hours, 39,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 9,15,18 AND RH EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY PACK M1669 S/N 335883 IAW B 737 AMM 33-51-06-960-805 AND PERFORMED OPS CHECK IAW B737 AMM 33-51-06-960-805 TEST GOOD.
